Global invariants of paths and curves for the group of all linear similarities in the two-dimensional Euclidean space


KHADJIEV D., ÖREN İ., PEKŞEN Ö.

INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, vol.15, pp.1-28, 2018 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 15
  • Publication Date: 2018
  • Journal Name: INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1-28